MAUDE Adverse Event Report: Davol Inc., Sub. C.R. Bard, Inc. -1213643 Ventrio ST; Surgical Mesh

Davol Inc., Sub. C.R. Bard, Inc. -1213643 Ventrio ST; Surgical Mesh
Catalog Number 5950040
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 10/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient underwent an umbilical hernia repair procedure on (b)(6) 2025 with the implant of a ventrio st mesh.About 1 week later, the patient developed an infection on the right side of her incision.An mri was performed and she was provided antibiotics.The following week, the patient continued with the symptoms of infection, she consulted with a new surgeon who ordered another mri of her abdomen and determined she was still infected and the mesh needed to be removed.The patient was injected with botox to help loosen the muscles around her abdominal wall before having the mesh removed.As reported, on (b)(6) 2026 patient underwent removal of the ventrio st mesh.Contact alleges the mesh was infected.No further issues have presented since the removal of the mesh other than some tenderness with bending but no further treatment or recommendations have been provided.
 
Additional Manufacturer Narrative
As reported, the patient developed an infection one week post implant of ventrio st mesh and subsequently the mesh was explanted due to the infection.Based on the information provided, no conclusions can be made as to the degree to which the implant may have caused or contributed to the patient's postoperative infection.Infection is listed in the adverse reactions section of the instructions-for-use supplied with the device as a possible complication.Regarding infection the warning section of the ifu states, "if an infection develops, treat the infection aggressively.Consideration should be given regarding the need to remove the mesh.An unresolved infection may require removal of the mesh".A review of manufacturing records was performed and found that the device was manufactured to specification.To date, this is the only reported complaint for this lot of 188 units released for distribution.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Ventrio ST
Common Device Name
Surgical Mesh
Manufacturer (Section D)
Davol Inc., Sub. C.R. Bard, Inc. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
Bard Shannon Limited -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
+1(800)556-6756
MDR Report Key50021659
Report Number1213643-2026-00942
Device Sequence Number18792580
Product Code FTL
UDI-Device Identifier00801741031533
UDI-Public(01)00801741031533(11)250314(17)270228(10)HUKQ0778
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K101920
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5950040
Device Lot NumberHUKQ0778
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale